1 doctor weighed in:
I've read stories about the lack of digestive enzyme affecting skin. I take a medicine lowering stomach acid and got dermatitis. Please comment.?
1 doctor weighed in

Dr. Pavel Conovalciuc
Family Medicine
In brief: Less likely
You are probably taking a medication in the ppi group (proton pump inhibitors) such as prilosec, Prevacid etc.
Or an h2-blocker such as zantac, (ranitidine) pepcid, and the like. Yes, they lower stomach acid production, but that has not been directly linked to any skin problems per se. You may be "allergic" to them and having skin reaction, which is a far more likely possibility.

In brief: Less likely
You are probably taking a medication in the ppi group (proton pump inhibitors) such as prilosec, Prevacid etc.
Or an h2-blocker such as zantac, (ranitidine) pepcid, and the like. Yes, they lower stomach acid production, but that has not been directly linked to any skin problems per se. You may be "allergic" to them and having skin reaction, which is a far more likely possibility.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors